# SDR FDEA202102230436

- Difficulty date: February 23, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N782FD
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 75,111 hours, 28,660 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800912
- Part serial: 90032121
- Condition: Failed
- Location: Cockpit
- Part time: 3,876 hours, 2,631 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS 782 34-11 4300 23FEB21 MDT FACT U LOG PAGES: 2980148 FO AIR DATA INSTRUMENTS WENT BLANK DURING TO ROLL.   R/I 23FEB21 05:38 MDT U REASON CODE:  PREMATURE REMOVAL/INSTALLATION OFF MPN: 4040800-912 POS: 2 SRL: 90032121 TAG NBR: 6852G2  ON MPN: 4040800-912 CPN: 3414864  SRL: 90022096 TAG NBR: 5627C1 FACT 23FEB21 05:38   MDT U FOUND RIGHT AIR DATA COMPUTER FAULTED, REMOVED  AND REPLACED RIGHT ADC REF AMM 34-12-01-4.  ACCOMPLISHED TEST 30 REF AMM 22-10-00-5.  NO CURRENT FAULTS NOTED AT THIS TIME.  OPS CHECK GOOD.
